# SDR ASOA01111

- Difficulty date: July 21, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR72
- Aircraft serial: 453
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: S9251338500000
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4308 - DURING GROUND INSPECTION AT ATL, CREW OBSERVED EMERGENCY LIGHTS STAYED ON.  THEN, WHEN EXTINGUISHED, THE LIGHTS WOULD NOT COME BACK ON.  MAINTENANCE REMOVED AND REPLACED THE ANTI-ICE/SIGN PANEL ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
